I have been suffering with several symptoms since May of this year. My liver count was 10 times the normal level. My doctor took me off all meds. It went down to 2 times the normal level. I was on Nitrofur for recurring UTIs. Recently, they found that I have lipid pneumonia. Do not know how I got that! Two weeks ago, my elbow swelled and was very painful. My doctor put me on Diclofenac for that. I took it a week and was better, so I stopped. Within TWO DAYS, all my joints became so painful!! I think something is going on with me that we do not know about. Please help!! I am ONLY 49!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?